Last reply 1 month ago
MS Newbie

Hi everyone, I’ve just joined here. I got the official diagnosis of RRMS in March and have been taking Tecfidera for about a month now. The main side effect I have is red hot flushes, which usually happens when I’m at work which can be irritating. I was wondering if there is anyway of helping to control flushes? 🙂

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 months ago

Hi @dawnmg83 and welcome.

Try checking the previous posts on this drug. You can find them by using the Forum Search function (magnifying glass, top left) and searching for “Tecfidera”. 😉


vivien
1 month ago

Antihistamines help, I had hardly any flushes when I had to take them when my hay-fever was really bad earlier this month!


niccis
1 month ago

I suffered from the same on Tec. I was advised to take half an aspirin, half an hour before my morning dose. It worked a treat and after about a fortnight I could drop the aspirin.


vixen
1 month ago

Hi @dawnmg83. The good thing is that you seem to have dodged the nasty stomach issues that beset lots of folk on Tec. It’s not ideal, but I’m sure you could maybe adjust the timings to make sure flushes happen at a more ‘convenient’ time for you? I think there’s a good chance the flushing will dissipate over time……good luck!


grandma
1 month ago

I started on Tec at the start the start of the year, usual hot flushes for a couple of weeks, dicky tum in wk 3/4 for a couple of days and then all seems ok. I’ve been through menopause so am used to hot flushes so it’s difficult to tell but as a rule the Tec ones came on quite quickly after taking tablet along with mad itching but all over and done with in 1/2 an hour. Am 62 so if that makes and difference, but everything seems to have settled down and the Tec is supposed to slow down relapse rate and it’s now min June and I usually have a big one twice a year and haven’t had one since last October so fingers crossed folks!😍


helsy1984
1 month ago

When I first started I used to take a baby aspirin and this really helped. I usually find that if I eat regularly this also helps. My flushes have really settled down now. I’ve been on tec for 2 years. Hope it does for you too

Post Comment

You must be logged in to reply to this topic.